# SDR SWAA2024060480011

- Difficulty date: April 27, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277 AND S-10R AT PASSENGER CABIN.  REPLACED TIE CLIP LOCATED BS 277 AND S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 DWG 141A1110 SHEET 18 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED TIE CLIP LOCATED BS 277 AND S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 DWG 141A1110 SHEET 18 REV-.
